# SDR ASAA2021010533825

- Difficulty date: January 5, 2021
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 27,392 hours, 8,794 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Temp Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PILOTS REPORT ZONE TEMP LIGHT, CLEARS ON RECALL.  GROUNDED-YES.  NR 2  CONTROLLER SHOWS FLT DECK TRIM VALVE FAULT.  CHECKED AND RELEASED, PER MEL 21-21G PER B737-900 FIM 21-62 TASK 842 AND 832.  INITIAL EVALUATION: PACK TEMP CONT BITE SHOWS NO FAULTS.  OPERATED LEFT AIR CONDITIONING PACK.  OPERATIONS TEST GOOD.  CLEARS MEL 21-21G.
